×

On projective modules over semi-hereditary rings. (English) Zbl 0118.04401


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[2] Irving Kaplansky, Projective modules, Ann. of Math (2) 68 (1958), 372 – 377. · Zbl 0083.25802 · doi:10.2307/1970252
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.